2019 Mexico Conference, International Congress and Pilgrimage March 16 – 22, 2019 Cholula and Oaxaca, Mexico

Spiritual Families, Community and You! How to Co-create Aquarius now!

In English and Spanish with live translation

Conference and Pilgrimage March 16 – 18

All times are Mexico local times (U.S. Mountain Daylight Time)

Friday March 15

Saturday, March 16

7:30-8:30 am	Breakfast at hotel		
8:45-9:15	Paneurhythmy on hotel property		
9:30	Meditation, devotions, songs, rosary		
	Beloved Saint Germain and Portia: Welcome to Mexico, the Heart of North		
	America!		
11:00-11:30	Intermission		
11:30	Devotions and Songs		
	Beloved Lord Zadkiel & Holy Amethyst: Blaze Violet-Joy Light Here and		
	Everywhere, O God!		
	(special children's activities on site during the morning session)		
1:00 pm	Announcements		
1:15-2:15	Lunch at hotel		
2:30-5:30	Afternoon outing: explore archeological site in Cholula (pyramid) and town square		
6:00-7:00	Dinner at hotel		
7:00-8:00	In-person Soul-Raising Sessions		

Sunday, March 17: Saint Patrick's Day, everyone wear green!

- 7:30-8:30 am Breakfast at hotel
- 8:45–9:15 Paneurhythmy on hotel property
- 9:30 Meditation, devotions, songs, rosary Beloved Mother Mary and Raphael: *Loving-Kindness is the Key to Resolve Conflict*
- 11:00-11:30 Intermission
- 11:30Devotions and Songs
Beloved Jesus and Magda: Darshan on Safeguarding Families through Faith, Hope
and Charity. Attendees between the ages of 15 and 45 may ask questions first.

	(special children's activities on site during the morning session)
1:00	Announcements
1:15-2:15	Lunch at hotel
2:30-5:30	Afternoon outing: bus trip to Sanctuario San Miguel del Milagro (Sanctuary
	Archangel Michael's Well) in Tlaxcala (44 km/27 miles, 45-minute drive)
	Participants may write a letter to Archangel Michael to petition for assistance, graces and
	blessings.
6:00-7:00	Dinner at hotel
7:00-8:00	In-person Soul-Raising Sessions

rch 18:		
Breakfast at hotel		
Paneurhythmy on hotel property		
Meditation, devotions, songs, rosary		
:00-11:30 Intermission		
Devotions and Songs		
Beloved Divine Director: The Victory of Aquarius Now Fulfilled in You!		
Beloved Sanat Kumara & Lady Venus: The Power of Love to Co-Create a Beautiful		
New Earth!		
(special children's activities on site during the morning session)		
Conclusion of Conference		
Announcements		
Lunch at hotel		
Afternoon outing: explore additional sites in Cholula		
Dinner at hotel		
In-person Soul-Raising Sessions		
Heartfriends from Mexico City who are not attending the International Congress return home.		

International Congress and Pilgrimage March 19 – 22

Tuesday, March 19

7:00	Check out of hotel
7:15-8:15 am	Breakfast at hotel
8:30	Board bus to travel to Oaxaca de Juarez town in Oaxaca state (367km /228 miles,
	about 5 hours by bus)
	El Morya: The Joy of Communing with the Will of God within Families and
	Communities
	This may be a fun-filled, interactive sharing by the master with those traveling by
	bus!
2:30-6:00 pm	Arrive at Hotel Los Olivos Spa. Free time to recover from the bus ride: enjoy the
	facilities (swim, massage, meditate, etc.) or explore the environs
6:00-7:00	Dinner at hotel
7:00	Free time to explore Oaxaca, social time

Wednesday, March 20 International Congress Day 1

7:00-8:00am	Breakfast at hotel
8:00-8:30	Paneurhythmy on hotel property

8:45-1:00pm International Congress

- 8:45-9:15 Meditation, devotions, songs, rosary
- 9:15-9:30 Introduction by Mariela Salazar, IHCC President
- 9:30-1:00 Group Presentations; includes time for simultaneous translation
 - 9:30-9:50 Argentina (20 min)
 - 9:50-10:15 Chile (25 min)
 - 10:15-10:35 Canada (20 min)
- 10:35-10:55 Intermission
 - 10:55-11:15 Sweden/Norway (20 min)
 - 11:15-11:30 Ghana (15 min)
 - 11:30-11:55 Mexico (25 min)
 - 11:55-12:15 South Africa (20 min)
 - 12:15-12:55 USA (40 min)
- 12:55-1:00 Announcements
- 1:00–2:30 Lunch at hotel

2:30-6:00 pm

- 2:30-2:45 Prayers, songs and devotions
- 2:45-3:30 Discussion of Group Reports—facilitated by Mariela and Claire
- Comments, questions, and sharing about what our Heartfriend Groups have reported 3:30-3:45 Intermission
- 3:45-4:45 Discussion of 2016 IHCC Strategic Plan derived from the First International Congress—facilitated by Mariela, Claire, and Boyd Where are we now regarding the plans we made 3 years ago? Successes and Opportunities
- 4:45-5:30 Presentation by The Central Hearts Center Council Steve Miller, President
- 5:30-6:00 Beloved Cyclopea and Virginia: *Envision Perfection with Courageous Love and Intrepid Joy!*
- 6:00–7:00 Dinner at hotel
- 7:00 Free time to explore Oaxaca, social time

Thursday March 21: International Congress Day 2

- 7:00-8:00 am Breakfast at hotel
- 8:00-8:30 Paneurhythmy on hotel property

8:45-1:00 pm International Congress

- 8:45-9:15 Meditation, devotions, songs, rosary
- 9:15-10:45 Special Presentations and Discussions
 - 9:15-9:45 Increasing Communication, Support and Collaboration across Groups. Unity Vision: the Hispano-American website construction experience— Fernando Cantillana (Chile)
 - 9:45-9:10:15 Maximizing Meru University opportunities and other teaching opportunities: Synergy in Action! Meru University Multi-Country Classes—Mariela Salazar
 - 10:15-10:45 How to Grow Groups? Successes and Challenges, Strategies for Outreach and Resources

10:15-10:30 Outreach

Seeding Light: Introducing the Masters to New People—Cintya Ojeda (Mexico)

- 10:30-10:45 IHCC Resources/fundraising for local groups The Miracle of Tithing: How to Inspire your Group Regarding the Dynamics of Tithe—Susana Abumohor (Chile)
- 10:45-11:00 Intermission
- 11:00-11:20 Guided meditation: *The Power of Meditation to Get Inner Direction for Our Path and Groups*
- 11:20-1:20 Beloved Kuthumi with the Maha Chohan: A Two-Hour Darshan on Establishing Physical Communities of the Holy Spirit
- 1:20-2:30 pm Lunch at hotel
- 2:45-6:00 Pilgrimage by bus to Monte Albán archeological site (10 kms/6 miles from hotel)
- 6:00-7:00 Dinner at hotel
- 7:00 Free time to explore Oaxaca, social time

Friday, March 22: International Congress Day 3 - Final Day

- 7:00-8:00 am Breakfast at hotel
- 8:00-8:30 Paneurhythmy on hotel property
- 8:45-1:00 International Congress
- 8:45-9:15 Meditation, devotions, songs, rosary
- 9:15-11:00 Building Consensus— Mariela and Claire Collaborative discussion and consensus building regarding goals, strategies, initiatives and activities Consensus points are generated

Requests to masters for possible dispensations

- 11:00-11:15 Intermission
- 11:15-11:45 Responses from the masters regarding our discussion and any request for dispensations.
- 11:45-12:15 Beloved Melchizedek and Solaria, his Twin Flame: *An Anointing and Sealing in Divine, Crystalline Light*

Conclusion of Event

- 12:15-1:15 Lunch at hotel
- 1:30–5:30 pm Pilgrimage by bus to Tree of Tule (14 km/8.5 miles; 35 minutes); Mitla archeological site (30 km/18.5 miles; 30 minutes)
- 6:30–7:00 Dinner at hotel
- 7:00 Social time and prepare for departure
- Saturday, March 23 International travelers depart for Oaxaca airport by taxi. Mexican heartfriends return home by bus.